# SDR SIMA200702602

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Aircraft time: 23,655 hours, 23,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742409
- Condition: Corroded
- Location: Fuselage
- Part time: 23,655 hours, 24,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT BUTT LINE 36R.  REMOVED AND REPLACED SEAT TRACK, RESTORED PROTECTIVE FINISH, APPLIED CORROSION PREVENTATIVE IAW SRM 51-40-21, 51-40-22, 51-40-25, 51-40-40 AND 53-70-60.  RETURNED AIRCRAFT TO SERVICE.
